# SDR DALA2022062004291

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 115,015 hours, 16,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 DURING EMERG. LTS TEST FOUND SEAT 14F SIDE BUMPER DAMAGED AND LIGHT HOUSING HANGING BY WIRES. CORRECTIVE ACTION: REPLACED PLASTIC BUMPER AND EMERG LT HOUSING WAS REINSTALLED, OPS GOOD PER B767-300 AMM 25-21 (8906658)
